zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New existence and multiplicity of nontrivial solutions for nonlocal elliptic Kirchhoff type problems. (English) Zbl 1254.35082
Summary: We study the existence and multiplicity of nontrivial solutions for nonlocal elliptic Kirchhoff type problems $$\align -\Biggl(a+ b\int_\Omega|\nabla u|^2 dx\Biggr)\Delta u= f(x,u),\quad &\text{in }\Omega,\\ u= 0,\quad &\text{on }\partial\Omega,\endalign$$ where $a, b> 0$ are real numbers. Some new existence and multiplicity results of nontrivial solutions are obtained by means of the mountain pass theorem and a cut-off technique. One known result is improved.

MSC:
35J60Nonlinear elliptic equations
35J20Second order elliptic equations, variational methods
35B38Critical points in solutions of PDE
WorldCat.org
Full Text: DOI
References:
[1] Chipot, M.; Lovat, B.: Some remarks on nonlocal elliptic and parabolic problems, Nonlinear anal. 30, No. 7, 4619-4627 (1997) · Zbl 0894.35119 · doi:10.1016/S0362-546X(97)00169-7
[2] Kirchhoff, G.: Mechanik, (1883)
[3] Bernstein, S.: Sur une class d’z$\hat $quations fonctionnelles aux dz$\hat $rivz$\hat $es partielles, Bull. acad. Sci. URSS. Sz$\hat r$. Math. [Izv. Akad. nauk SSSR] 4, 17-26 (1940) · Zbl 0026.01901
[4] Pohoz\hat aev, S. I.: A certain class of quasilinear hyperbolic equations, Mat. sb. (NS) 96, 152-166 (1975)
[5] Lions, J. L.: On some questions in boundary value problems of mathematical physics, North-holland math. Stud. 30, 284-346 (1978) · Zbl 0404.35002
[6] Arosio, A.; Panizzi, S.: On the well-posedness of the Kirchhoff string, Trans. amer. Math. soc. 348, 305-330 (1996) · Zbl 0858.35083 · doi:10.1090/S0002-9947-96-01532-2
[7] Cavalcanti, M. M.; Cavalcanti, V. N. Domingos; Soriano, J. A.: Global existence and uniform decay rates for the Kirchhoff--carrier equation with nonlinear dissipation, Adv. differential equations 6, 701-730 (2001) · Zbl 1007.35049
[8] D’ancona, P.; Spagnolo, S.: Global solvability for the degenerate Kirchhoff equation with real analytic data, Invent. math. 108, 247-262 (1992) · Zbl 0785.35067 · doi:10.1007/BF02100605
[9] Alves, C. O.; Corrêa, F. J. S.A.; Ma, T. F.: Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. math. Appl. 49, 85-93 (2005) · Zbl 1130.35045 · doi:10.1016/j.camwa.2005.01.008
[10] Cheng, B.; Wu, X.: Existence results of positive solutions of Kirchhoff problems, Nonlinear anal. 71, 4883-4892 (2009) · Zbl 1175.35038 · doi:10.1016/j.na.2009.03.065
[11] Ma, T. F.; Rivera, J. E. Muñoz: Positive solutions for a nonlinear nonlocal elliptic transmission problem, Appl. math. Lett. 16, 243-248 (2003) · Zbl 1135.35330 · doi:10.1016/S0893-9659(03)80038-1
[12] B. Cheng, X. Wu, Multiplicity of nontrivial solutions for Kirchhoff type problems, in: Boundary Value Problems, Vol. 2010, Hindawi Publishing Corporation, 2010, p. 13, Article ID 268946. http://dx.doi.org/10.1155/2010/268946. · Zbl 1226.35017 · doi:10.1155/2010/268946
[13] He, X.; Zou, W.: Infinitely many positive solutions for Kirchhoff-type problems, Nonlinear anal. 70, 1407-1414 (2009) · Zbl 1157.35382 · doi:10.1016/j.na.2008.02.021
[14] Perera, K.; Zhang, Z.: Nontrival solutions of Kirchhoff-type problems via the Yang index, J. differential equations 221, No. 1, 246-255 (2006) · Zbl 05013580
[15] Zhang, Z.; Perera, K.: Sign changing solutions of Kirchhoff type problems via invarint sets of descent flow, J. math. Anal. appl. 317, No. 2, 456-463 (2006) · Zbl 1100.35008 · doi:10.1016/j.jmaa.2005.06.102
[16] Mao, A.; Luan, S.: Sign-changing solutions of a class of nonlocal quasilinear elliptic boundary value problems, J. math. Anal. appl. 383, 239-243 (2011) · Zbl 1222.35092 · doi:10.1016/j.jmaa.2011.05.021
[17] Sun, J.; Tang, C.: Existence and multiplicity of solutions for Kirchhoff type equations, Nonlinear anal. 74, 1212-1222 (2011) · Zbl 1209.35033 · doi:10.1016/j.na.2010.09.061
[18] Alves, C. O.; Corrêa, F. J. S.A.; Figueiredo, G. M.: On a class of nonlocal elliptic problems with critical growth, Differ. equ. Appl. 2, 409-417 (2010) · Zbl 1198.35281 · http://files.ele-math.com/abstracts/dea-02-25-abs.pdf
[19] Mao, A.; Zhang, Z.: Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. Condition, Nonlinear anal. 70, 1275-1287 (2009) · Zbl 1160.35421 · doi:10.1016/j.na.2008.02.011
[20] Yang, Y.; Zhang, J.: Nontrivial solutions of a class of nonlocal problems via local linking theory, Appl. math. Lett. 23, 377-380 (2010) · Zbl 1188.35084 · doi:10.1016/j.aml.2009.11.001
[21] Yang, Y.; Zhang, J.: Positive and negative solutions of a class of nonlocal problems, Nonlinear anal. 73, 25-30 (2010) · Zbl 1191.35269 · doi:10.1016/j.na.2010.02.008
[22] Ambrosetti, A.; Rabinowitz, P. H.: Dual variational methods in critical point theory and applications, J. funct. Anal. 14, 349-381 (1973) · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7